# SDR SIMA20170723002

- Difficulty date: July 23, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 32,887 hours, 28,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523159409
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 59 IS CHAFED AT STRINGER 8L. REMOVED CHAFED REINFORCEMENT AT FR 59 AND STR 8L, INSTALLED SERVICEABLE REINFORCEMENT IAW GPM 17-13, SRM 51-40-02.
